| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 41-44


Haiyan Zhang, Yaohong Li
      A unique positive solution for second-order nonlinear impulsive singular integro-differential equations in Banach spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2017-2027.

Joyce Lim Chuen Shin, Aini Janteng
      Some properties for subclass of convex functions with respect to symmetric conjugate points
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2029-2034.

S. Lekkoksung
      Fuzzy interior ideals in ordered ternary semigroups
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2035-2039.

F. Sabetghadam, H. P. Masiha
      A coupled fixed point theorem for contraction type maps in quasi-ordered metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2041-2050.

M. Rashidi Kouchi, A. Nazari
      Stability of continuous g-frame
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2051-2061.

T. S. Guseynov
      Riemann's boundary value problem with degenerating coefficient and bases of exponents
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2063-2073.

Y. Choo, G. K. Choi
      Further results on the generalizations of Enestrom-Kakeya theorem
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2075-2088.

Y. Choo, G. K. Choi
      On the robustness property of Enestrom-Kakeya theorem
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2089-2096.

Jun Yang
      K-order slant Hankel operators on the Bergman space
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2097-2102.

P. Srivastava, A. J. Wahidi
      A note on Hikami's Mock theta functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2103-2109.

S. K. Datta, A. R. Das, A. R. Maji
      A note on the maximum terms of Wronskians generated by entire functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2111-2118.

S. K. Datta, A. R. Maji
      Relative order of entire functions in terms of their maximum terms
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2119-2126.

S. K. Datta, A. R. Maji
      On different kinds of orders and types of differential polynomials generated by entire functions using their minimum modulus
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2127-2140.

H. H. Khan, R. Ali
      On the growth of entire functions of several complex variables
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2141-2146.

Ruichang Pei
      Multiple solutions for an asymptotically linear Dirichlet problem
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2147-2157.

Z. G. Huseynov
      K-Bessel and K-Hilbert systems
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2159-2170.

A. Dabbaghian, Sh. Akbarpour
      On the determination of asymptotic formula of the nodal points for system of differential equations with a singularity
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2171-2176.

R. Pilakkat, S. Thirumangalath
      Baire's theorem for linear 2-normed (K)-spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2177-2183.

M. Bidkham, M. Shakeri
      Inequalities for the polar derivative of a polynomial
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2185-2192.

M. Torvattanabun, S. Duangpithak
      Numerical simulations of Fokker-Plank equation by variational iteration method
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 41-44, 2193-2201.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |